# SDR DHL2006745521

- Difficulty date: September 1, 2006
- Submitted: September 6, 2006
- Operation: Air carrier
- Aircraft: N745DH
- Make and model: Boeing 727224
- Aircraft serial: 20665
- Aircraft time: 72,477 hours, 48,361 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPT, FRAME AT STA 700 IS DENTED IN 3 PLACES BETWEEN STR 22R-26R.   CUT OUT DAMAGE AREA 2 EA 2 3/4" BY 1" AND 1 3/4" BY 1" IAW B727 SRM 53-10-1.  FABRICATED REPAIR DOUBLER FROM 7075.0, .071, PO NR 9003189 DIM 24" BY 3 5/8" IAW B727 SRM 53-10-2, HEAT TREATED MATERIAL TO 7075 T6 IAW FLIGHTSTAR AIRCRAFT SERVICE ENGINEERING REPORT NR 2-37153-801 REV IR, ALODINE AND PRIME PART AND AREA IAW B727 SRM 51-10-2.  INSTALLED FRAME REPAIR IAW B727 SRM 51-40-3.
